# SDR ASOA20120716094

- Difficulty date: July 16, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 145019
- Aircraft time: 30,003 hours, 29,266 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14529426003
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C INSPECTION, THE NR 2 ENGINE FORWARD LOWER ENGINE MOUNT YOKE LINKAGE WAS FOUND TO BE CRACKED IN THE INNER RADIUS.  CRACK STOP DRILLED.
